Jump to main focus

Bulletin of the Iranian Mathematical Society (2001-2017)

Full text online since: Vol. 27, Issue 1, 2001
Full text online until: Vol. 43, Issue 7, 2017
Subject Area:
Subject Heading:
Publisher: Iranian Mathematical Society
Frequency (of publication): Volltext, Online und Druckausgabe
Cost: kostenlos
ISSN (Online edition): 1735-8515
ISSN (Print edition): 1018-6301
Additional information: ab 2018 bei SpringerNature
ZDB Number: 2440200-X

Select a format and save the data or provide a recipient's address and have the data sent via e-mail.


Select the appropriate citation format, copy it to the clipboard, and have it sent by e-mail or save it as a PDF file.


Please check that the citation is formally correct prior to using it in a paper. You might like to use the "Export" dialogue for formatting citations yourself for a reference management program.

xs 0 - 576
sm 576 - 768
md 768 - 992
lg 992 - 1200
xl 1200 - 1366
xxl 1366 -